Hi there, I just need clarification, did the state/province section you? We're you hospitalized? I just need more information. People are hospitalized and sectioned if the wish themselves or others harm(like a suicide attempt). . Psychotic behaviour like delusional mania found in BP1.. severe Schizophenia
It all depends as well, what is your diagnosis? Erractic behaviour is common with folks that have Bipolar Disorder. Are you on any other meds? It's important, as much as you don't like it, to keep taking it, if you don't being non-compliant may cause issues with your therapy. Effexor can activate Bipolar hypo/mania. It sounds like it has triggered that. When I was on Cymbalta, I was a ball of anger, extremely anxious and stressed out and even with a strong sleep med, couldn't sleep at all.
Yeah sectioned by the authorities for suicidal tendacies. i was in hospital for 3 months. I was diagnosed with Depression. Then added with psychosis later. But my therapist doesnt see anysigns of mental health proiblems, neither do i just reacting to life and people. I was on 8 other meds did very little either, i react pretty badly mainly my nerves and muscle twitching/ flinching on alot of them had to be taken off immediatly. Thats a good point i was hopeing it would elleviate anxiety and sadly it hasnt done that either.
Anger outbursts and erratic behaviour are "mental health issues", they are pretty common to folks whom are Bipolar, whether it be 1,2, spectrum or NOS.
do you have Tardive Dyskthesia? Were you on anti psychotic meds at one point in time? That class of drugs can do that. There are a lot of mood stabilizers which work better then the AP you are on. Do you have a psychiatrist? You would not have put on a med if it isn't chemical in nature, that would be malpractise. Going into a psychosis isn't caused by stress, I hate to say.
I think if would be a great idea if you sat down with your psychiatrist and worked on a different course of actions with the meds. It's awesome that you are in therapy, grins I think everyone needs it at one time or another. Especially with folks with depression and other issues.
had td for 1 month after trying lithium which is apparantly unusual. Risperidal Olanzapine caused bad reactions risperidal caused me to faint for the first time in my life in a shopping centre - didnt help the anzxiety levels! numerous anti dpressants fluoxutine mirtazapine zoloft. I was put on an adult one cant remember name when i was 17 had bad reaction constant erction for 5 days! Yes i have a psychiatrist.
I have tardive dyskinesia and Lithium can't cause it. If you have tardive dyskinesia then it came from the anti-psychotics you took. But Clozaril is an antipsychotic that cannot cause tardive dyskinesia. That is an option. And it can help with suicidal ideations. And as for treatment for tardive dyskinesia, I am on Zofran which is very helpful and that's being used as an adjunct (additional) antipsychotic for schizophrenia as well.